# SDR SWAA2021031651635

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY RAIL BS 767+5; RBL 13.5; WL 159 / REPLACED AFT CARGO BAY RBL 13.5 TRACK BS 727-887 W.L 159 IAW DWG 146A7500; SRM 51-40-07-OG-0. CARGO TRACK REPAIRED AT B.S 755 RBL 13.5 IAW EA 21-153-00576 REV IR AND ATS ER 21-01413 REV IR
